# SDR UIEA2019093005607

- Difficulty date: September 28, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,002 hours, 18,718 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: D17219
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 2 EICAS MESSAGE.  TROUBLESHOT IAW FIM 26-14 FAULT TREE 809 AND FIM 26-10 FAULT TREE 803.  NO FAULTS DETECTED. MCC NOTIFIED.   REMOVED AND REPLACED FIRE/OVERHEAT CARD CIRCUIT IAW AMM 26-10-01. OPS CHECK NORMAL, NO FAULTS NOTED AT THIS TIME.
